# SDR RAAA99E8012

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 882
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 6 CHECK PER CARD 42.03.58, FOUND FS 882 FRAME CORRODED AND CRACKED BETWEEN STR 36 AND 37.  REPAIRED PER SRM 53-2-3, FIG 2.  M-54 NR 390.
